# SDR USAASB03162

- Difficulty date: September 9, 2003
- Submitted: October 14, 2003
- Operation: Air carrier
- Aircraft: N512AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23595
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20121
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED THE LEFT OVERWING EMERGENCY IDENTIFIER LIGHT INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE EMERGENCY LIGHT BATTERY PACK, P/N 2013-1A, AND CHARGER ASSEMBLY.  OPS CHECK GOOD.  (M)
